On the Optimality of Unequal Class Sizes
No abstract is available for this item.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1994|
|Contact details of provider:|| Postal: Department of Economics, Simon Fraser University, 8888 University Drive, Burnaby, BC, V5A 1S6, Canada|
Web page: http://www.sfu.ca/economics.html
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lippman, Steven A., 1990. "On the optimality of equal class sizes," Economics Letters, Elsevier, vol. 33(2), pages 193-196, June.
When requesting a correction, please mention this item's handle: RePEc:sfu:sfudps:dp94-13. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Working Paper Coordinator)
If references are entirely missing, you can add them using this form.